Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
181 Posts
Discussion Starter · #1 ·
Hello
I have just taken my pregnyl injection ready for ec on tuesday and have immediately got a strange lumpy rash - which looks like a large insect bite just above my right hip. I had the injection in my right leg and this rash is probably about 20 inches above the injection site. One is about 1 inch across and the other about half an inch.
Does anyone know if this is normal or should I be concerned?
Sorry if it sounds like I'm being a big baby
Ruth
 

·
Registered
Joined
·
537 Posts
Hi Ruth

I had a rash with the Cetrocide very similar, infact my clinic warned me about it and told me to do the injection on in the stomach cos it was more uncomfortable having the rash on your leg than your tummy.  I was also told to do the Pregnyl there too, so it may be for the same reason.

If you are worried I would check with your clinic/hospital just to put your mind at rest.

Good luck for the EC tomorrow

Croc
 

·
Premium Member
Joined
·
14,889 Posts
I didn't have a rash any distance from the injection site but I both times I've done a pregnyl jab I've had a huge insect bite size lump where the injection was. And it was really painful and tender.  I think pregnyl brings up a significant reaction.  I still have  a dark mark on my skin where I injected 3 and a half weeks later!    And my skin went all peely there a couple of days ago.

good luck for EC tomorrow

Claire x

 
1 - 3 of 3 Posts
Top